Paavo Salminen



Professor of Mathematics
Department of Mathematics
Åbo Akademi University
FIN-20500 Åbo
Finland

Telephone: +358 2 215 4376 
Telefax: +358 2 215 4865
E-mail: firstname.surname at abo.fi
 

List of publications BibServer



Recent Articles:

On the excursions of reflected local time processes and stochastic fluid queues. (Joint work with Takis Konstantopoulus and Andreas Kyprianou). Journal of Applied Probability, Spec. Vol. 48A, 2011 (to appear).

Optimal stopping, Appell polynomials and Wiener-Hopf factorization. Stochastics: An International Journal of Probability and Stochastic Processes (to appear).

On Fractional Ornstein-Uhlenbeck processes. (Joint work with Terhi Kaarakka). Communications on Stochastic Analysis, Vol. 5(1), p. 121-133 (2011).

On hitting times of affine boundaries by reflecting Brownian motion and Bessel processes. (Joint work with Marc Yor). Periodica Math. Hungar., Vol. 62(1), p. 75-101 (2011).

On subexponentiality of the LÚvy measure of the diffusion inverse local time; with applications to penalizations. (Joint work with Pierre Vallois). Electr. J. Probab., Vol. 14, p. 1963-1991 (2009).

Analysis of stochastic fluid queues driven by local time processes. (Joint work with Takis Konstantopoulus, Andreas Kyprianou and Marina Sirvi÷ ). Advances of Applied Probability, Vol. 40, p. 1072-1103 (2008).

Salminen, P., Vallois, P., Yor, M.: On the excursion theory for linear diffusions, . Japanese Journal of Mathematics, Vol. 2, p. 97-127 (2007).) 

Mordecki E., Salminen P.: Optimal stopping of Hunt and Lévy processes, ArXiv.org, 2006. (Final  version appeared in Stochastics 79(3-4), 233-251 (2007).) 

Khoshnevisan D., Salminen P., Yor M.: A note on a.s. finiteness of perpetual integral functionals of diffusions. ECP, Vol. 11, p. 108-117, 2006. 

Salminen P., Wallin O.: Perpetual integral functionals of diffusions and their numerical computations. Preprint 2005. (Final version appeared in Proc. Abel Symp. 2005: Stochastic Analysis and Applications. Springer Verlag (2007) ed. by Benth, Di Nunno, Lindstroem, OEksendal, Zhang. 

Salminen P., Vallois P.: On maximal increase and decrease for Brownian motion. Preprint 2005. (Final version to appear Ann. Inst. H. Poincare.)

Salminen P., Yor M.: On Tanaka´s formula for symmetric Lévy processes. Prepublication PMA-957, 2005. (Final version to appear in Seminairé de probabilité).

Salminen P., Kozlova M.: On an occupation time identity for reflecting Brownian motion with drift, Periodica Math. Hung., Vol. 51 (1-2), p. 189 -198, 2005. 

Borodin A., Salminen P.: On some exponential integral functionals of BM(µ) and BES(3), Zap. Nauchn. Semin. POMI, Vol. 311, p. 51-78, 2004. 

Kozlova M., Salminen P.: On occupation times of stationary excursions, Electr. Comm. Probab., Vol. 10, p. 94-104, 2005. 

Salminen P., Yor M.: Perpetual integral fuctionals as hitting and occupation times, Electr. J. Probab., Vol. 10, p. 371-419, 2005. 

Salminen P., Yor M.: Properties of perpetual integral functionals of Brownian motion with drift, Annales de l´Institute de Henri Poincare - Probabilites et Statistiques,Vol. 41, p. 335-347, 2005. Prepublication PMA-845

Mannersalo P., Norros I., Salminen P.: A storage process with local time input. Queueing Systems, 2003. 

Salminen P., Vallois P.: On first range times of linear diffusions, Journal of Theoretical probability, Vol. 18(3), p. 567-593 (2005). Prepublication de l´IECN 2003/22.

Kozlova M., Salminen P.: Diffusion local time storage. Stochastic Processes and their Applications, Vol. 114, p. 211-229, 2004. 

Salminen P., Yor M.: On Dufresne´s perpetuity, translated and reflected. Proceedings of the Ritsumeikan International Symposium 2003: Stochastic Processes and Applications to Mathematical Finance. Ed. Akahori, Ogawa and Watanabe, p. 337-354. World Scientific 2004. Prepublication PMA-858

Salminen P.: Brownian motion, Encyclopedia of Actuarial Sciences, ed. Teugels and Sundt, Vol. 1, p. 204-209. John Wiley & Sons, Ltd, Chichester, 2004. 

Salminen P., Norros I.: On busy periods of the unbounded Brownian storage, Queueing Systems 39, 317-333, 2001. 

Salminen P.: Brownian local time, Encyclopaedia of Mathematics, Supplement II, p. 94-95, ed. M. Hazewinkel, Kluwer Academic Publishers, Dordrecht, 2000. 

Salminen P.: On Russian Options, Theory of Stochastic Processes, Vol. 6(22), no. 3-4, 2000, pp. 161-176. 

Salminen P.: Optimal Stopping and American Put Options. Theory of Stochastic Processes, Vol. 5(21), no. 1-2, 1999, pp. 129-144. 
 

Monographs:

Borodin, A.N., Salminen, P.: Handbook of Brownian Motion - Facts and Formulae, 2nd edition. Birkhauser Verlag, Basel-Boston-Berlin, 2002.

Spravocnik po brounovskomy dvizeniy - fakty i formuly. Lan publishers, St. Petersburg, 2000. (Joint work with A.N. Borodin). (Extended Russian translation of Handbook of Brownian Motion - Facts and Formulae. Birkhauser Verlag, Basel, 1996).

Borodin, A.N., Salminen, P.: Handbook of Brownian Motion - Facts and Formulae. Birkhauser Verlag, Basel-Boston-Berlin, 1996.


 
Useful links in probability:
Electronic journals:
Probability Surveys Electronic Journal of Probability
The Probability Web


Updated by Paavo Salminen on June 13, 2011